MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERSAL, SOLID, 9'

Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERSAL, SOLID, 9'
Catalog Number PAD9135-LP
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that generators not recognizing pads, customer has tried troubleshooting by connecting the same pads to multiple generators.
 
Additional Manufacturer Narrative
The account reported finding generators not recognizing pads, and the customer has tried troubleshooting by connecting the same pads to multiple generators.Functional inspection was conducted with the provided sample, no issues have been found; 2 ea were received for investigation, the received items were used, one of the pads was folded in half, the other one was sticked to the packaging, the gel on the pad was also in bad condition, and both items were working properly when connected to the generator.Based on the complaint details, sample evaluation and investigation, the complaint cannot be confirmed.The vendor was notified and the dhr was reviewed; the production process was not the reason for this product quality complaint issue, there was no change in production process, and the review did not indicate any potential causes of the defect.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAD, GROUNDING, UNIVERSAL, SOLID, 9'
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50669403
Report Number1417592-2026-33710
Device Sequence Number21139191
Product Code GEI
UDI-Device Identifier10193489082500
UDI-Public10193489082500
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K212093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAD9135-LP
Device Lot Number27124120005
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown